# SDR UALA2013041902714

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 40,968 hours, 16,768 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPTMENT FLOOR PANEL 151VG IS DELAMINATED.  REMOVED DAMAGED PANEL.  NEW PANEL IS MISSING TWO TIEDOWN CUTOUTS ALONG AFT EDGE.  INSTALLED DAMAGED PANEL FOR TAXI TO HANGAR.  DAMAGED AFT CARGO PIT PANEL IS REMOVED, WAITING FOR CORRECT PANEL.
